6 sonucu aktar:
Yazar Başlık [ Tür(Desc)] Yıl
Süzgeçler: First Letter Of Title: E and Yazar is Ekim, Tinaz  [Clear All Filters]
Conference Proceedings
Ekim, T., "Edge extremal Graphs Under Degree and Matching Number Restrictions", 17th Haifa Workshop on Interdisciplinary Applications of Graphs – CRI, 2017.
Journal Article
Deniz, Z., and T. Ekim, "Edge-stable equimatchable graphs", Discrete Applied Mathematics, vol. 261, pp. 136-147, 2019.
Demange, M., and T. Ekim, "Efficient recognition of equimatchable graphs", Information Processing Letters, vol. 114, no. 1: Elsevier, pp. 66–71, 2014.
Akbari, S., H. Alizadeh, T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable claw-free graphs", Discrete Mathematics, vol. 341, pp. 2859-2871, 2018.
Dibek, C., T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable graphs are C2k+ 1-free for k≥ 4", Discrete Mathematics, vol. 339, pp. 2964–2969, 2016.
Şeker, O., T. Ekim, and Z. C. Taşkın, "An Exact Cutting Plane Algorithm to Solve the Selective Graph Coloring Problem in Perfect Graphs", European Journal of Operational Research, vol. 291(1), pp. 67–83, 2021.